Blank
Avatar universal
Topamax HELP
My neuralgia doc has put me on Topamax. I tried 1st dose, 25mgs this eve. i feel like I'm coming apart! My face and head feel like they are on fire, as do my hands and feet. I am truly anxious for the first time from a med. I feel like I'm going to die. Any help? I've read all the lit on side effects and am getting hit from all sides! i thought I had RLS before! HA! This is RLS on steroids! HELP!!!!
Cancel
7 Answers
7 Answers
Page 1 of 1
Avatar universal
Call right away.  Perhaps go to the ER.  I had a reaction like that when I took codeine one time.  It passed but it really scared me.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My doc is 150 miles away. My reactions are all listed as side effects, but I didn't think I'd get every gooooooddamn one! I'm a mess
Some history:

I have CLL (cancer)
a wicked case of shingles led to PHN, which lead to Trigeminal Nerve Nueralgia which I am trying to attack without the Fentanyl. I have suceeeded in getting off Actiq 12-1600 mcgs a day, down to 25mcgs  a day. Have been on 25 mcgs for well over 30 days. Trying Topamax, but it is kicking the shiit out of me and I feel like I'm having a panic attack
All new for me. And IT SUCKS!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Building steam every 5minutes since 1830 CST. Getting way bad now with the RLS, and RHS restless hands! My face feels like there is a blow torch hooked up to it, my heart is racing like a gad dammit steam engine
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
177003 tn?1266273955
Disregard my comment in the above post. I didn't read this one before I answered the one above.
Comment
Cancel
177003 tn?1266273955
Comment
Comment
Submit Comment
Avatar universal
Had some benzos, they have helped. Feeling better, will NEVER take that junk again! Doc said it would be ok to use with my benzos, so I;ll be ok. Thanks al you helpful souls




Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I take 75mg of Topamax a night but have never experienced what you were and described.  I felt really sleepy the first week and walked around like a zombie.  I did have really strange sensations before I would fall asleep ( loud bang sometimes in my head) or flashes of light.  I also have RLS and it did seem to get a little worse, but not enough to stop taking the Topamax.  In fact, I love the stuff.  I am migraine free for the first time in years.  It also helped with my sciatica.  I waited the couple of weeks for the symptoms that happen when you first start taking it to go away and now I don't even feel like I take it.  No side effects whatsoever.  A lifesaver for me.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I wonder if I could stick it out that long. It was miserable. I wasn't prepared for that. I have a msg in to doc, and will take his advice. Thanks for telling me it got better.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1459192030
Blank
406584 tn?1399591666
Blank
Avatar universal
Blank
phoenix, AZ
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
los angeles, CA
1235186 tn?1339127464
Blank
on the beach, NJ